# SDR GTIA2020011634947

- Difficulty date: January 13, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 19,670 hours, 8,910 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUNKY SMELL ON DESCENT FUME EVENT. PERF TSM 05-50-00-810-831, INS APU AREA NO LEAKS NOTED. USED AUTOTRACER, DID NOT PICK UP ANY SMELL. A/C OK FOR CONT SERV.
